MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST; SURGICAL MESH
Catalog Number 5954450
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As alleged a corner of the inner paper envelope containing the ventralight st mesh was sealed within the foil pouch seal.The physical sample has been received for evaluation and the initial review finds no evidence that the inner paper envelope was sealed within the foil pouch seal.Note, the seal in question is sealed prior to placement of the envelope into the foil pouch.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is complete, a supplemental mdr will be submitted.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As alleged, when the inner foil package of the ventralight st mesh was opened, the customer reports that the corner of the mesh envelope was sealed in the foil packaging.The operating room staff did not trust it to be sterile and was not used.The procedure was completed with another mesh.There was no patient injury.
 
Additional Manufacturer Narrative
As alleged a corner of the inner paper envelope containing the ventralight st mesh was sealed within the foil pouch seal.The physical sample has been received for evaluation and the initial review finds no evidence that the inner paper envelope was sealed within the foil pouch seal.Note, the seal in question is sealed prior to placement of the envelope into the foil pouch.Further review of the returned sample is currently ongoing, as such no conclusions have been made.When the sample evaluation is complete, a supplemental mdr will be submitted.Review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum this supplemental mdr is submitted to document the sample evaluation results.Sample evaluation confirms the presence of visible foil-to-foil primary sealing and evidence of complete adhesive transfer.Evaluation shows the pouch was sealed correctly, and the inner paper (tyvek) envelope did not damage the seal.The tyvek envelope was not caught within the seal.The seal in question is sealed prior to the tyvek envelope being placed into the foil pouch.Examination of the seal confirms there was no breach to the package prior to opening.The tyvek envelope was identified free inside the pouch with no finding that could harm the chevron sealed side.The product meets product specifications.Updated fields: b4, g3, g6, h2, h3, h6, h10 note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As alleged, when the inner foil package of the ventralight st mesh was opened, the customer reports that the corner of the mesh envelope was sealed in the foil packaging.The or staff did not trust it to be sterile and was not used.The procedure was completed with another mesh.There was no patient injury.

Brand Name
VENTRALIGHT ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22071189
Report Number1213643-2025-00407
Device Sequence Number18482457
Product Code FTL
UDI-Device Identifier00801741031618
UDI-Public(01)00801741031618(11)250107(17)261228(10)HUJZ1468
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5954450
Device Lot NumberHUJZ1468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown